# SDR SIMA20120513009

- Difficulty date: June 13, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 19,577 hours, 16,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE AFT MOST EMERGENCY LIGHT STRIP NOT PROPERLY SECURED.  AIRCRAFT REMOVED FROM SERVICE.  SECURED THE AFT MOST EMERGENCY LIGHT STRIP IAW AMM 33-50-12.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
